# SDR 7P9A2024040100001

- Difficulty date: February 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N650GU
- Make and model: Gulstm GVI
- Aircraft serial: 6067
- Aircraft time: 3,139 hours, 821 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Software
- Part number: UNKNOWN
- Condition: Corrupted
- Location: Egss
- Stage of operation: AP
- How discovered: V
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO EINN CREW EXPERIENCED A FAILURE OF THE EGPWS SYSTEM, THE SYSTEM INDICATED THAT THEY WERE FLYING BELOW TERRAIN DESPITE BEING AT 18,000 FT. DUE TO THE FAILURE RESULTING IN LOSS OF INSTRUMENT GUIDANCE FOR LANDING AND IMC CONDITIONS CREW ELECTED TO DIVERT TO EGSS WHICH WAS VMC CONDITIONS. SAME FAULT APPEARED ON APPROACH TO EGSS BUT AN UNEVENTFUL VISIAL APPROACH AND LANDING WAS CONDUCTED. GULFSTREAM AOG TEAM ATTENDED AIRCRAFT THE FOLLOWING DAY AND CONCLUDED THAT THE EGPWS SOFTWARE HAD BECOME CURRUPTED, A CONDITION KNOWN TO HONEYWELL TO POSSIBLY HAPPEN BUT NOT CLEARLY ADVISED TO OPERATORS. AFTER RELOAD SYSTEM TESTED SATISFACTOR AND THE FAULT HAS NOT RETURNED.
